Paracetamol 500 mg/5g
Recommended for treating flu symptoms, colds, nasal congestion, runny nose, headaches and muscular pain.
See more: CIMEGRIPE® CHÁ – paracetamol. Uses: Analgesic and antipyretic. Reg. M.S. 1.4381.0109. Do not use together with other drugs that contain paracetamol, with alcohol, or in case of severe liver disease. CIMEGRIPE® Chá is a medicine. Its use may bring risks. See a doctor or a pharmacist. Read the leaflet. If symptoms persist, consult with a doctor.